Duality of projective limit spaces and inductive limit spaces over a nonspherically complete nonarchimedean field

Wim H. Schikhof, Yasuo Morita

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

A duality theorem of projective and inductive limit spaces over a nonspherically complete valued field is obtained under a certain condition, and topologies of spaces of locally analytic functions are studied.

Original languageEnglish
Pages (from-to)387-397
Number of pages11
JournalTohoku Mathematical Journal
Volume38
Issue number3
DOIs
Publication statusPublished - 1986 Sep
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Duality of projective limit spaces and inductive limit spaces over a nonspherically complete nonarchimedean field'. Together they form a unique fingerprint.

Cite this